# SDR UALA2008111305461

- Difficulty date: August 25, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 38,933 hours, 4,842 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65B3901193E
- Part serial: 000510
- Condition: Punctured
- Location: Lt Wing
- Part time: 38,933 hours, 4,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FORE FLAP LEADING EDGE HAS A LARGE PUNCTURE.  FOUND PUNCTURED FORE FLAP DAMAGED FROM TIRE TREAD.  REPAIRED DAMAGED SPAR PER SRM 51-70-12, REPAIR 1.  REPAIRED LOWER PANEL ON R61502 PER SM-80-57-53-17-JD.  REPAIRED L/E BULLNOSE ON R61505 PER SRM 57-53-01.
